# SDR PCAA0008047

- Difficulty date: July 30, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- Aircraft time: 18,888 hours, 20,710 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT - DURING A SPOT INSPECTION, THE REAR FUSELAGE STRUCTURAL MEMBERS AT FRAME 4 STRINGER 4 BOTH LEFT AND RIGHT WERE BOTH FOUND CRACKED.  REPAIRS WERE MADE IAW RD8-55-199 AND RD8-55-961.  THE AIRCRAFT WAS RETURNED TO SERVICE.
